# SDR SWAA2022012618478

- Difficulty date: July 7, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 CO PILOT WINDOW FRAME UPPER RH CORNER IS CRACKED / ACCOMPLISHED ACO 8464-53 RH #1 FLIGHT DECK FRAME - PERMANENT REPAIR
